MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 110MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 110MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 143110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
Mako tibial pin (3.2 x 110mm) snapped insitu upon removal.Surgical delay<15 minutes.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the bone pin snapped during the surgery.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: product history review was not performed as the lot number was not provided.Complaint history review: complaint history review was not performed as the lot number was not provided.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Unavailable for inspection as the product was not returned.
 
Event or Problem Description

Brand Name
BONE PIN, 3.2MM X 110MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8161726
Report Number3005985723-2018-00741
Device Sequence Number19364755
Product Code OLO
UDI-Device Identifier00848486018139
UDI-Public00848486018139
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number143110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;